Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 17, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 26, 2012, 7:32 PM CST. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Feb 26, 2012, 7:32 PM CST (01:32 UTC)
- Expired
- Feb 27, 2012, 3:00 PM CST
- In force
- 19 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
865 WHUS73 KMKX 270132 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 732 PM CST SUN FEB 26 2012 ...STRONG WESTERLY WINDS INTO EARLY MONDAY AFTERNOON .BRISK WEST TO NORTHWEST WINDS WILL CONTINUE INTO EARLY MONDAY AFTERNOON AS STRONG LOW PRESSURE MOVES ACROSS THE UPPER PENINSULA OF MICHIGAN TONIGHT...INTO SOUTHEAST ONTARIO AND SOUTHWEST QUEBEC MONDAY AFTERNOON. LMZ643>646-270945- /O.NEW.KMKX.SC.Y.0017.120227T0132Z-120227T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 732 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST MONDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST MONDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS BECOMING WEST OVERNIGHT. WINDS WILL VEER NORTHWEST AND DIMINISH TO 10 TO 15 KNOTS BY MID- AFTERNOON MONDAY. * WAVES: 6 TO 10 FEET...SUBSIDING TO 3 TO 6 FEET OVERNIGHT. WAVES WILL CONTINUE TO SUBSIDE TO 1 TO 3 FEET BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
3 follow-up statements
669 WHUS73 KMKX 270313 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 913 PM CST SUN FEB 26 2012 ...STRONG WESTERLY WINDS INTO EARLY MONDAY AFTERNOON .BRISK WEST WINDS WILL CONTINUE INTO EARLY MONDAY AFTERNOON AS STRONG LOW PRESSURE MOVES ACROSS THE UPPER PENINSULA OF MICHIGAN TONIGHT...INTO SOUTHEAST ONTARIO AND SOUTHWEST QUEBEC MONDAY AFTERNOON. WINDS WILL VEER NORTHWEST AND LOWER BELOW SMALL CRAFT CRITERIA BY MID-AFTERNOON MONDAY. LMZ643>646-271115- /O.CON.KMKX.SC.Y.0017.000000T0000Z-120227T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 913 PM CST SUN FEB 26 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST MONDAY. * WINDS: WEST 15 TO 25 KNOTS. WINDS WILL VEER NORTHWEST AND DIMINISH TO 10 TO 15 KNOTS BY MID-AFTERNOON MONDAY. * WAVES: 5 TO 7 FEET...SUBSIDING TO 3 TO 5 FEET OVERNIGHT. WAVES WILL CONTINUE TO SUBSIDE TO 1 TO 3 FEET BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
484 WHUS73 KMKX 270924 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 324 AM CST MON FEB 27 2012 ...BRISK WEST WINDS INTO EARLY AFTERNOON .BRISK WEST WINDS WILL CONTINUE INTO EARLY AFTERNOON AS STRONG LOW PRESSURE EXITS THE UPPER PENINSULA OF MICHIGAN AND REACHES SOUTHWEST QUEBEC BY EVENING. WINDS WILL DROP BELOW SMALL CRAFT CRITERIA BY MID-AFTERNOON AS HIGH PRESSURE BUILDS INTO THE UPPER MISSISSIPPI VALLEY. LMZ643>646-271730- /O.CON.KMKX.SC.Y.0017.000000T0000Z-120227T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 324 AM CST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL VEER NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS BY MID-AFTERNOON. * WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
204 WHUS73 KMKX 271526 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 AM CST MON FEB 27 2012 ...BRISK WEST WINDS INTO EARLY AFTERNOON... .BRISK WEST WINDS WILL CONTINUE INTO EARLY AFTERNOON AS STRONG LOW PRESSURE EXITS THE UPPER PENINSULA OF MICHIGAN AND REACHES SOUTHWEST QUEBEC BY EVENING. WINDS WILL DROP BELOW SMALL CRAFT ADVISORY CRITERIA BY MID-AFTERNOON AS HIGH PRESSURE BUILDS INTO THE UPPER MISSISSIPPI RIVER VALLEY. LMZ643>646-272100- /O.CON.KMKX.SC.Y.0017.000000T0000Z-120227T2100Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 AM CST MON FEB 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON. * WINDS: WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL VEER NORTHWEST AND DIMINISH TO 10 TO 20 KNOTS BY MID- AFTERNOON. * WAVES: 2 TO 4 FEET...SUBSIDING TO 1 TO 3 FEET BY MID AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 26, 3:25 PM CST, 4 hours 7 minutes earlier.
Area forecast discussion, Feb 26, 3:25 PM CST, 4 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 325 PM CST SUN FEB 26 2012 .VERY SHORT TERM...TONIGHT AND MONDAY. SURFACE LOW PRESSURE OVER CENTRAL MINNESOTA WILL TRACK NORTHEAST INTO NORTHERN WI EARLY THIS EVENING AND ACROSS THE UPPER PENINSULA OF MICHIGAN OVERNIGHT. STRONG SOUTHERLY WINDS IN RESPONSE TO THE TIGHT PRESSURE GRADIENT WILL SHIFT SOUTHWEST THIS EVENING AND WEST MONDAY MORNING AS THE LOW MOVES ACROSS TO OUR NORTH. WINDS WILL STOP GUSTING AS HIGH LATE THIS AFTERNOON AS AN INVERSION BUILDS INTO THE AREA WITH THE WARM AIR ADVECTION. THE WIND ADVISORY WILL EXPIRE/BE CANCELLED WITHIN THE HOUR. THE COLD FRONT SHOULD MOVE ACROSS SOUTHERN WI AROUND MIDNIGHT TONIGHT. MODELS ARE HINTING AT A STRONG LOW LEVEL JET DEVELOPING IN SOUTHEAST WI JUST AHEAD OF THE COLD FRONT JUST BEFORE MIDNIGHT...SO THERE COULD BE A FEW HIGHER GUSTS IN THAT TIME PERIOD OUT OF THE SOUTHWEST. STRATOCUMULUS CLOUDS ARE EXPECTED WITH THE COLD AIR ADVECTION BEHIND THE FRONT MONDAY MORNING. THE GFS IS DRIER THAN THE NAM...AND BETTER CHANCE FOR CLOUDS WILL BE IN THE NORTHERN FORECAST AREA. STILL SOME UNCERTAINTY FOR HOW WIDESPREAD AND THICK THE CLOUDS WILL BE...WHICH WILL ALSO HAVE AN IMPACT ON MAX TEMPERATURES. RIGHT NOW...FCST MAX TEMPS ARE IN THE MID 30S. WINDS WILL BE BRISK OUT OF THE WEST ON MONDAY...WITH GUSTS TO AROUND 25 KNOTS LATE IN THE MORNING...THEN DIMINISHING IN THE AFTERNOON. .SHORT TERM...MONDAY NIGHT THROUGH WEDNESDAY. FORTUNATELY...SHORT TERM GUIDANCE IN BETTER AGREEMENT ON NEXT WINTER WEATHER EVENT. ECMWF HAS COME INTO AGREEMENT WITH MORE CONSISTENT GFS FOR TRACK OF LOW PRESSURE TUESDAY NIGHT INTO WEDNESDAY EVENING. INITIAL SURGE OF DEEPER MOISTURE AND WARM AIR ADVECTION REMAINS STRONGEST TO THE WEST AND NORTH ON TUESDAY. CONDENSATION PRESSURE DEFICITS DO DECREASE TO LESS THAN 10 MB WITH WEAK ISENTROPIC UPGLIDE...HENCE WL KEEP MID RANGE POPS IN THE EAST AND SCALE BACK SLIGHTLY THE LIKELY POPS IN THE WEST. DECREASING PRECIP TRENDS GOOD FOR CUTTING BACK ON -ZR THREAT AS SFC TEMPS WL HAVE MORE TIME TO WARM ABV FREEZING BEFORE MAIN PRECIP BAND BEGINS. IMPRESSIVE SWATH OF LAYER Q-VECTOR CONVERGENCE SWEEPS ACROSS SRN WI TUESDAY NIGHT ASSOCIATED WITH VIGOROUS 5H SHORT WAVE ROTATING AROUND DEEPENING UPPER LOW OVER MN/IA BORDER. 2 TO 5 HOUR PERIOD OF STRONG UPWARD FORCING ASSOCIATED WITH THIS FEATURE WILL BE FURTHER ENHANCED BY PERIOD OF STRONG LAYER FN VECTOR RESPONSE TO FULL WIND FRONTOGENESIS OVERNIGHT. AS MENTIONED ABOVE...TEMPS WL BE AROUND OR SLIGHTLY ABOVE FREEZING DURING THIS PERIOD OF HEAVIER PRECIPITATION MOST AREAS...LOWERING FREEZING RAIN POTENTIAL. HOWEVER...CRITICAL LOW LEVEL THICKNESSES AND TOP DOWN PRECIPITATION DETERMINATION SHOW COLDER LOW LEVELS LINGERING IN THE NORTHERN CWA DURING THE PERIOD OF STRONGEST OMEGA. HENCE LOOKING LIKE A 2-4 HOUR PERIOD OF MODERATE TO POSSIBLY HEAVY SNOW AND SLEET OVER NORTHERN CWA. SLEET WL CUT BACK ON SNOW AMOUNTS SOME...SO FOR NOW WENT WITH SNOWFALL OF 2 TO 5 INCHES IN NRN CWA TUESDAY NIGHT...WITH HIGHEST AMOUNTS FROM WESTFIELD AND ENDEAVOR EAST TO FONDY AND SHEBOYGAN. ADDITIONAL MOSTLY -SN IS EXPECTED OVER THIS AREA ON WEDNESDAY INTO WEDNESDAY EVENING WITH SEVERAL MORE INCHES LIKELY AS THE WEAKENING CUTOFF LOW MOVES EAST ACROSS SRN WI. AFTER COORD WITH GRB...WL GO WITH ONE MORE FORECAST RUN AND BETTER DETERMINATION OF THERMAL STRUCTURE BEFORE LIKELY PULLING TRIGGER ON HEADLINES FOR NORTH. .LONG TERM...WEDNESDAY NIGHT THROUGH SUNDAY. PARADE OF SHORT WAVE TROFS WILL CONTINUE TO CARVE OUT BROADSCALE TROFFING ACROSS NRN CONUS THROUGH THE PERIOD. 5 DAY STANDARDIZED 500H ANOMOLY BASED ON GFS SHOW NEGATIVE ANOMOLY OF 50 TO 100 METERS SETTING UP OVER UPPER MIDWEST BY NEXT WEEKEND...AND CONTINUING THROUGH THE FIRST WEEK OF MARCH. HENCE MORE SEASONAL TEMPS AND CONTINUED UNSETTLED CONDITIONS. SLOWER EASTWARD MOVEMENT OF WEAKENING LOW PRESSURE OVER WRN GREAT LAKES SHOULD RESULT IN CONTINUED HIGHER THREAT FOR -SN PERSISTING INTO WED EVENING BEFORE TAPERING OFF FROM WEST TO EAST...SO WL BE BUMPING UP POPS FOR THIS PD. ADDITIONAL SNOW AMOUNTS SHOULD BE LIGHT...MOSTLY 1-2 INCHES. WEAK HIGH PRESSURE BRINGS A DAY OF BRIEF RESPITE FROM UNSETTLED CONDITIONS ON THURSDAY BEFORE THE NEXT IN A SERIES OF STRENGTHENING SYSTEMS AFFECTS THE REGION. ALL THE EXTENDED GUIDANCE IN REASONABLE AGREEMENT ON CYCLOGENESIS OCCURRING IN BAROCLINIC ZONE LYING ACROSS CENTRAL CONUS. HOWEVER MODELS HAVING DIFFICULTY WITH STRENGTH AND TIMING OF UPPER LEVEL JET AMPLIFYING LONG WAVE TROFFING AND RESULTANT LOW PRESSURE SYSTEM. NHEM-GEM FIRST IN DEVELOPING CYCLOGENESIS AND MOVES LOW PRESSURE OVER SRN WI ON FRI. GFS MOVES SFC LOW OVER NRN IL WHILE 00Z ECMWF DEVELOPS LOW EVEN FARTHER EAST OVER TN VLY FRI NGT AND MISSES SRN WI ALLTOGETHER. ENSEMBLE SFC LOW TRACK LEANS TOWARD GFS SOLUTION AND MORE WINTERY WX FOR SRN WI FRI INTO FRI NGT. GFS AND ECMWF IN MUCH BETTER AGREEMENT WITH 12Z GUIDANCE. BOTH CARRY DEEPENING LOW PRESSURE ACROSS NRN IL ACROSS SE WI FRI NGT RESULTING IN ANOTHER MIXED PRECIP EVENT FOR SRN WI. HENCE GREATER CONFIDENCE IN WET WEATHER FOR LATE THIS WORK WEEK. POTENTIAL FOR WEAKER WAVES TO ROTATE AROUND LINGERING UPPER LOW OVER WRN GTLAKES THROUGH SATURDAY SO WL KEEP LOW POPS GOING FOR -SN. && .AVIATION /00Z TAFS/... STRONG LOW PRESSURE OVER CENTRAL MN WILL REACH NORTHERN WI EARLY THIS EVENING AND CROSS THE UPPER PENINSULA OF MICHIGAN OVERNIGHT. SOUTHERLY WINDS CAUSED BY THE STRONG PRESSURE GRADIENT WITH THE LOW CROSSING TO THE NORTH WILL DIMINISH SLIGHTLY LATE THIS AFTERNOON AS THEY VEER SOUTHWEST. SURFACE WINDS WILL REMAIN ELEVATED AND GUSTY THROUGH TONIGHT OUT OF THE WEST DUE THE COLD AIR ADVECTION. MODELS ARE HINTING AT A STRONG LOW LEVEL JET DEVELOPING IN SOUTHEAST WI JUST AHEAD OF THE COLD FRONT JUST BEFORE MIDNIGHT...SO THERE COULD BE A FEW HIGHER GUSTS IN THAT TIME PERIOD OUT OF THE SOUTHWEST. VFR CIGS TODAY...THEN MVFR AS COLD AIR STRATOCUMULUS PUSHES IN FROM THE NORTH BEHIND THE STRONG LOW INTO AT LEAST NORTHERN PORTIONS OF THE FORECAST AREA TOWARD THE DELLS TO SHEBOYGAN LATE TONIGHT. THE MVFR CIGS COULD SAG TOWARD THE ILLINOIS BORDER TOWARDS SUNRISE MONDAY...THEN LIFT NORTHEASTWARD EARLY MONDAY AFTERNOON. && .MARINE... STRONG LOW PRESSURE OVER CENTRAL MN WILL REACH NORTHERN WI EARLY THIS EVENING AND CROSS THE UPPER PENINSULA OF MICHIGAN OVERNIGHT. THE STRONG PRESSURE GRADIENT WITH THE LOW CROSSING TO THE NORTH WILL CAUSE STRONG AND GUSTY SOUTHERLY WINDS THROUGH THE AFTERNOON. A GALE WARNING IS IN EFFECT THROUGH 00Z. WINDS AND GUSTS WILL DIMINISH SLIGHTLY AS WINDS VEER SOUTHWEST BEHIND THE SURFACE TROUGH/COLD FRONT LATE THIS AFTERNOON. WINDS WILL BECOME WESTERLY MONDAY MORNING AND REMAIN BRISK THROUGH MIDDAY. SMALL CRAFT ADVISORIES WILL BE NEEDED AFTER THE GALE WARNING EXPIRES DUE TO BRISK SOUTHWEST WINDS. THE HIGH WAVES WILL GRADUALLY DIMINISH OVERNIGHT INTO MONDAY MORNING. && .CONFIDENCE... TONIGHT AND MONDAY...HIGH. MONDAY NIGHT...HIGH. TUESDAY...LOW TO MEDIUM. TUESDAY NIGHT AND WEDNESDAY...MEDIUM. WEDNESDAY NIGHT AND THURSDAY...MEDIUM. FRIDAY AND SATURDAY...LOW TO MEDIUM. SUNDAY...MEDIUM. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...GALE WARNING UNTIL 00Z/27 FOR LMZ643>646. && SHORT TERM/LONG TERM...MBK VERY SHORT TERM/AVIATION/MARINE...MRC
Hazardous weather outlook, Feb 26, 3:43 PM CST, 3 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 343 PM CST SUN FEB 26 2012 WIZ046-047-051-052-056>060-062>072-272145- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 343 PM CST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY LOW PRESSURE MOVING TOWARD WISCONSIN IS EXPECTED TO BRING A WINTRY MIX OF PRECIPITATION TO PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN TUESDAY NIGHT. A PERIOD OF MODERATE TO HEAVY SNOW AND SLEET WILL BE POSSIBLE NORTH OF A LINE FROM THE REEDSBURG AREA EAST TO PORTAGE...BEAVER DAM TO WEST BEND. SNOW AND SLEET COULD ACCUMULATE TO 3 TO 5 INCHES WITH AN ADDITIONAL 1 TO 2 INCHES LIKELY ON WEDNESDAY AS THE LOW PRESSURE SYSTEM CROSSES SOUTHERN WISCONSIN. SOUTH OF THIS AREA...MORE RAIN AND SLEET WILL CUT BACK ON SNOWFALL TUESDAY NIGHT. LISTEN FOR LATER FORECASTS AND STATEMENTS CONCERNING THIS APPROACHING WINTER WEATHER EVENT FOR TUESDAY NIGHT AND WEDNESDAY. ANOTHER LOW PRESSURE SYSTEM MAY BRING ACCUMULATING SNOW AND MIXED PRECIPITATION TO SOUTHERN WISCONSIN NEXT FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS HOWEVER SNOW AND SLEET REPORTS WILL BE APPRECIATED. LMZ643>646-272145- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 343 PM CST SUN FEB 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING REMAINS IN EFFECT UNTIL 6 PM THIS EVENING. THE STRONG WINDS ARE DUE TO LOW PRESSURE MOVING FROM MINNESOTA ACROSS NORTHERN WISCONSIN EARLY THIS EVENING. THE LINGERING PRESSURE GRADIENT WILL KEEP WINDS AT SMALL CRAFT ADVISORY LEVELS TONIGHT. WAVE HEIGHTS WILL SUBSIDE AS WINDS DIMINISH AND VEER TO THE WEST. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY A SECOND STRONGER LOW PRESSURE SYSTEM WILL MOVE ACROSS FAR NORTHERN IOWA ON TUESDAY AND SOUTHERN WISCONSIN ON WEDNESDAY. BRISK EAST TO SOUTHEAST WINDS AND RESULTING BUILDING WAVES WILL REACH SMALL CRAFT ADVISORY LEVELS TUESDAY AFTERNOON INTO WEDNESDAY. WWW.WEATHER.GOV/MKX MBK
In the hours before
Special weather statement, Feb 26, 2:51 PM CST, 4 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 251 PM CST SUN FEB 26 2012 WIZ046-047-051-052-056>060-062>072-262300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 251 PM CST SUN FEB 26 2012 ...RETURN OF WINTERY WEATHER TUESDAY NIGHT INTO WEDNESDAY... THE NEXT IN A SERIES OF LOW PRESSURE SYSTEMS TO AFFECT WISCONSIN IS EXPECTED TO CROSS THE ROCKIES AND STRENGTHEN OVER THE CENTRAL PLAINS MONDAY NIGHT AND TUESDAY. THIS LOW PRESSURE SYSTEM WILL THEN MOVE ACROSS FAR NORTHERN IOWA AND SOUTHERN WISCONSIN TUESDAY NIGHT INTO WEDNESDAY EVENING. INCREASING SOUTH WINDS AHEAD OF THIS SYSTEM WILL PULL DEEP MOISTURE AND WARMER AIR NORTHWARD INTO SOUTHERN WISCONSIN ON TUESDAY. THIS INITIAL SURGE OF MOISTURE AND WARM AIR MAY BRING SOME LIGHT SNOW AND LIGHT SLEET TO SOUTHERN WISCONSIN ON TUESDAY. A VIGOROUS UPPER LEVEL DISTURBANCE ROTATING AROUND THE LOW WILL RESULT IN A BURST OF PRECIPITATION TUESDAY NIGHT. THE SURGE OF WARM AIR AHEAD OF THIS SYSTEM WILL RESULT IN MIXED PRECIPITATION DURING THIS PRECIPITATION BURST. A PERIOD OF SNOW...SLEET AND RAIN TUESDAY EVENING WILL QUICKLY CHANGE OVER TO RAIN FROM MADISON TO MILWAUKEE AND SOUTH TO THE ILLINOIS BORDER. NORTH OF THIS LINE...A MORE SUSTAINED PERIOD OF SNOW AND SLEET IS ANTICIPATED TUESDAY NIGHT. ALTHOUGH THE SLEET WILL LIKELY CUT BACK ON SNOWFALL IN SOME AREAS...WET SNOWFALL OF 3 TO 5 INCHES WILL BE POSSIBLE FROM LAKE DELTON AND PORTAGE EAST TO BEAVER DAM...WAUPUN... SHEBOYGAN...FOND DU LAC...BERLIN AND MONTELLO. ANOTHER 1 TO 2 INCHES IS EXPECTED IN THIS AREA ON WEDNESDAY AS THE LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN WISCONSIN. THE HEAVIEST SNOW CAUSED BY THIS WINTER WEATHER EVENT WILL FALL FARTHER TO THE NORTH OVER CENTRAL AND NORTHERN WISCONSIN. ALL INTERESTS SHOULD LISTEN FOR LATER STATEMENTS AND FORECASTS CONCERNING THIS NEXT PERIOD OF WINTRY WEATHER FOR SOUTHERN WISCONSIN. WINTER WEATHER HEADLINES FOR TUESDAY NIGHT AND POSSIBLY WEDNESDAY WILL LIKELY BE ISSUED IN LATER FORECASTS FOR PARTS OF THE AREA. MBK
Special weather statement, Feb 26, 4:51 PM CST, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 451 PM CST SUN FEB 26 2012 WIZ046-047-051-052-056>060-062>072-262300- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 451 PM CST SUN FEB 26 2012 ...RETURN OF WINTRY WEATHER TUESDAY NIGHT INTO WEDNESDAY... THE NEXT IN A SERIES OF LOW PRESSURE SYSTEMS TO AFFECT WISCONSIN IS EXPECTED TO CROSS THE ROCKIES AND STRENGTHEN OVER THE CENTRAL PLAINS MONDAY NIGHT AND TUESDAY. THIS LOW PRESSURE SYSTEM WILL THEN MOVE ACROSS FAR NORTHERN IOWA AND SOUTHERN WISCONSIN TUESDAY NIGHT INTO WEDNESDAY EVENING. INCREASING SOUTH WINDS AHEAD OF THIS SYSTEM WILL PULL DEEP MOISTURE AND WARMER AIR NORTHWARD INTO SOUTHERN WISCONSIN ON TUESDAY. THIS INITIAL SURGE OF MOISTURE AND WARM AIR MAY BRING SOME LIGHT SNOW AND LIGHT SLEET TO SOUTHERN WISCONSIN ON TUESDAY. A VIGOROUS UPPER LEVEL DISTURBANCE ROTATING AROUND THE LOW WILL RESULT IN A BURST OF PRECIPITATION TUESDAY NIGHT. THE SURGE OF WARM AIR AHEAD OF THIS SYSTEM WILL RESULT IN MIXED PRECIPITATION DURING THIS PRECIPITATION BURST. A PERIOD OF SNOW...SLEET AND RAIN TUESDAY EVENING WILL QUICKLY CHANGE OVER TO RAIN FROM MADISON TO MILWAUKEE AND SOUTH TO THE ILLINOIS BORDER. NORTH OF THIS LINE...A MORE SUSTAINED PERIOD OF SNOW AND SLEET IS ANTICIPATED TUESDAY NIGHT. ALTHOUGH THE SLEET WILL LIKELY CUT BACK ON SNOWFALL IN SOME AREAS...WET SNOWFALL OF 3 TO 5 INCHES WILL BE POSSIBLE FROM LAKE DELTON AND PORTAGE EAST TO BEAVER DAM...WAUPUN... SHEBOYGAN...FOND DU LAC...BERLIN AND MONTELLO. ANOTHER 1 TO 2 INCHES IS EXPECTED IN THIS AREA ON WEDNESDAY AS THE LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN WISCONSIN. THE HEAVIEST SNOW CAUSED BY THIS WINTER WEATHER EVENT WILL FALL FARTHER TO THE NORTH OVER CENTRAL AND NORTHERN WISCONSIN. ALL INTERESTS SHOULD LISTEN FOR LATER STATEMENTS AND FORECASTS CONCERNING THIS NEXT PERIOD OF WINTRY WEATHER FOR SOUTHERN WISCONSIN. WINTER WEATHER HEADLINES FOR TUESDAY NIGHT AND POSSIBLY WEDNESDAY WILL LIKELY BE ISSUED IN LATER FORECASTS FOR PARTS OF THE AREA. CORRECTED SPELLING IN HEADLINE MBK
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 2:52 PM CST | Winter Weather Advisory | MKX | Fond du Lac, Green Lake, Marquette, Sheboygan | 28 hr |
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.